| Model Number |
MT22608 |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/18/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(6) 2017, that on (b)(6) 2017, the receiver displayed call technical support, hwble.No additional patient or event information is available.No product or data were returned for evaluation.The complaint could not be confirmed.A root cause could not be determined.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The complaint receiver was returned for evaluation.The device was visually inspected and no defect was found.The receiver was charged and it passed.The receiver log was reviewed hardware errors were observed.The reported event of an error icon display was confirmed during log review.A root cause could not be determined.